The p-adic L-functions attached to Rankin convolutions of modular forms.
Journal für die reine und angewandte Mathematik, Tome 368 (1986), pp. 201-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
imprimitive symmetric square, p-adic interpolation, Euler factors, new form, p-adic L-series, functional equation, holomorphic, continuation, arithmetic properties of special values
@article{JRAM_1986__368_152846,
author = {C.-G. Schmidt},
title = {The p-adic {L-functions} attached to {Rankin} convolutions of modular forms.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {201--220},
year = {1986},
volume = {368},
zbl = {0585.10020},
url = {http://geodesic.mathdoc.fr/item/JRAM_1986__368_152846/}
}
C.-G. Schmidt. The p-adic L-functions attached to Rankin convolutions of modular forms.. Journal für die reine und angewandte Mathematik, Tome 368 (1986), pp. 201-220. http://geodesic.mathdoc.fr/item/JRAM_1986__368_152846/